# SDR MALA030157

- Difficulty date: February 15, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Failed
- Location: Intake Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3336, LT INTAKE HEAT LIGHT CYCLING.  AIR RETURN TO MEM.  MAINTENANCE SWAPPED NR 1 AND 2 THERMISTERS TO SPARE THERMISTERS NR 4 AND 5, RAN A/C FOR 40 MINUTES ALL SYSTEMS CHECK NORMAL.
